# SDR FDEA201710213021

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,512 hours, 25,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS HARD TO OPEN AND CLOSE.  LUBRICATED THE DOOR IAW MM 12-21-18-3.  OPERATED THE DOOR IAW MM 52-11-00-2. OPS CHECKED NORMAL. OK FOR  SERVICE.
